# SDR IPXA1567940

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 1R FLOOR PANEL IS DAMAGED BEYOND LIMITS.  IDENTIFIED PANEL AS FROM POS 1R, PANEL PN 141N5410-18 IAW EO B7575320 9692G.  FABRICATED A REPLACEMENT PANEL BY CUTTING OUT A NEW PANEL FROM A A402H AND MARKING INSERT LOCATION USING OLD PANEL AS TEMPLATE DRILLED AND CLEANED HOLES OF DEBRIS, INSTALLED INSERTS USING BMS5-107 AND CURED FOR 12HRS, MARKED UNDER SIDE OF PANEL WITH THIS EO.
